A Spanish soldier died of thrombosis after being vaccinated with the AstraZeneca coronavirus drug. This was announced on Monday, May 3, by the country’s Defense Minister Margarita Robles.
“There seems to be no doubt in the medical reports that we were given that this was a consequence of the use of the vaccine,” she said. The words of Robles are quoted by the portal El Espanol.
It is clarified that after the vaccination of a soldier named Francisco Perez, headaches and severe discomfort began to torment. He asked for medical help at a polyclinic, from there he was sent to a hospital, but the soldier died a few days later.
As the minister added, she visited the 66th Infantry Regiment “America”, where the deceased served, and met with the family and colleagues of the military, expressing condolences to the widow of the man and his mother.
At the same time, Robles emphasized that from a medical point of view, it is important to continue vaccination of the population in order to quickly defeat the coronavirus infection.
On April 28, it became known that in Kiev a woman was partially paralyzed after being vaccinated against coronavirus infection with the drug CoviShield (AstraZeneca). 53-year-old woman from Kiev does not feel the body below the hands. It is noted that after vaccination on the second day she had a fever, and on the third she was paralyzed.
On April 27 in Canada, the first death was detected due to the formation of blood clots in large vessels with a violation of blood clotting in those vaccinated with the COVID-19 vaccine developed by AstraZeneca.
On April 23, the European Medicines Agency (EMA) said that it has not yet been able to determine the mechanism of thrombosis after vaccination against coronavirus with adenoviral drugs, which include vaccines AstraZeneca and Jonhson & Jonhson.